I have another question please.
I have given in ,as we all have too eventually,and have stopped rushing to come off of the Prednisolone before the PMR has finished with me.But now I think I might be taking too much because sometimes I am so 'sprung up'. I can work a ten hour shift four days a week followed by one or two exercise classes and still have energy left.I do sometimes get beyond tired mid afternoon but I have to keep working and it does slowly pass.Then on those days of high energy I can not sleep despite being exhausted.
I am on 7 mgs and on the DSNS reduction to six and a half mgs but am getting aches and pain at the base of my skull which always seems to happen when I reduce.I have been on 7mgs for 6 weeks now.
If I do get to sleep ,the muscles running down the back of my thighs and the muscles at the back of my upper arms feel heavy .This strange feeling isn't really painful but it won't allow me to sleep and wakes me up about 4:30 am then I can't get back to sleep.The heaviness stays with me thought he day. Is this another indication of too much Prednisolone .I think my last ESR was about 16.
As always I would value any advice.Thank you .You are all amazing people and it's really wonderful that we can support each other with knowledge ,kindness and first hand experience.A great many of us don't have anyone else to support us.I feel so lucky to belong to this group.